# SDR TWAA0004808

- Difficulty date: March 15, 2000
- Submitted: March 24, 2000
- Operation: Air carrier
- Aircraft: N902TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49153
- Aircraft time: 52,930 hours, 27,442 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND CORROSION ON LOWER SIDE OF THE FLOOR SUPPORT AROUND FASTENERS, STA 708 TO 712, RBL 8.  REMOVED CORROSION, TREATED AND PRIMED METAL AND INSTALLED REPAIR DOUBLER PER SRM 53-01, PAGE 10 FIG 2.
